Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on a result of M. Grossi

Author: Florin Catrina
Journal: Proc. Amer. Math. Soc. 137 (2009), 3717-3724
MSC (2000): Primary 35J25, 35J70
Published electronically: June 12, 2009
MathSciNet review: 2529879
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to present a fact complementary to a result in a recent paper of M. Grossi. Making use of an energy balance identity, it is shown that the sufficient conditions for existence of solutions proved in Grossi's paper are also almost necessary.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J25, 35J70

Retrieve articles in all journals with MSC (2000): 35J25, 35J70

Additional Information

Florin Catrina
Affiliation: Department of Mathematics and Computer Science, St. John’s University, Queens, New York 11439

PII: S 0002-9939(09)10031-X
Keywords: Green's function, positive solutions, supercritical exponent
Received by editor(s): December 22, 2008
Published electronically: June 12, 2009
Additional Notes: The author is grateful to the anonymous referee for useful comments and suggestions
Communicated by: Matthew J. Gursky
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia